The interior transition layer in the solution of a system of first-order partial differential equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1537-1544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a9,
author = {A. B. Vasil'eva},
title = {The interior transition layer in the solution of a system of first-order partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1537--1544},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a9/}
}
TY - JOUR AU - A. B. Vasil'eva TI - The interior transition layer in the solution of a system of first-order partial differential equations JO - Differencialʹnye uravneniâ PY - 1985 SP - 1537 EP - 1544 VL - 21 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_9_a9/ LA - ru ID - DE_1985_21_9_a9 ER -
A. B. Vasil'eva. The interior transition layer in the solution of a system of first-order partial differential equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1537-1544. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a9/